Get 20M+ Full-Text Papers For Less Than $1.50/day. Start a 14-Day Trial for You or Your Team.

Learn More →

Möbius transformations and extended diffusion above the homeomorphisms of the disk

Möbius transformations and extended diffusion above the homeomorphisms of the disk With the Douady–Earle extension of vector fields, see Douady and Earle (Acta Math 157(1–2):23–48, 1986) and Earle (Proc Am Soc 102(1):145–149, 1988), we construct the extension inside and outside the unit disk for the stochastic differential equation (SDE) defining the canonic Brownian motion above the homeomorphisms of the circle. The inside extension had been explicited in Airault et al. (J Funct Anal 259(12):3037–3079, 2010). We prove that the same extended SDE is valid inside and outside the unit disk. For this extended SDE, we discuss the behaviour of the solutions, in particular we prove that a solution with initial point inside (or outside) the unit disk, almost surely never reaches the unit circle in finite time. We obtain stochastic log-Lipschitz flows of homeomorphisms defined inside the unit disk as in Airault et al. (J Math Pures Appl (9) 83(8):955–1018, 2004), and also outside the unit disk. http://www.deepdyve.com/assets/images/DeepDyve-Logo-lg.png Analysis and Mathematical Physics Springer Journals

Möbius transformations and extended diffusion above the homeomorphisms of the disk

Analysis and Mathematical Physics , Volume 1 (3) – Nov 8, 2011

Loading next page...
 
/lp/springer-journals/m-bius-transformations-and-extended-diffusion-above-the-homeomorphisms-3XFtD0crqu
Publisher
Springer Journals
Copyright
Copyright © 2011 by Springer Basel AG
Subject
Mathematics; Mathematical Methods in Physics; Analysis
ISSN
1664-2368
eISSN
1664-235X
DOI
10.1007/s13324-011-0013-2
Publisher site
See Article on Publisher Site

Abstract

With the Douady–Earle extension of vector fields, see Douady and Earle (Acta Math 157(1–2):23–48, 1986) and Earle (Proc Am Soc 102(1):145–149, 1988), we construct the extension inside and outside the unit disk for the stochastic differential equation (SDE) defining the canonic Brownian motion above the homeomorphisms of the circle. The inside extension had been explicited in Airault et al. (J Funct Anal 259(12):3037–3079, 2010). We prove that the same extended SDE is valid inside and outside the unit disk. For this extended SDE, we discuss the behaviour of the solutions, in particular we prove that a solution with initial point inside (or outside) the unit disk, almost surely never reaches the unit circle in finite time. We obtain stochastic log-Lipschitz flows of homeomorphisms defined inside the unit disk as in Airault et al. (J Math Pures Appl (9) 83(8):955–1018, 2004), and also outside the unit disk.

Journal

Analysis and Mathematical PhysicsSpringer Journals

Published: Nov 8, 2011

References